@article{DA_2014_21_2_a4,
author = {Yu. V. Merekin},
title = {The {Shannon} function for calculating the {Arnold} complexity of length $2^n$ binary words for arbitrary~$n$},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {59--75},
year = {2014},
volume = {21},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_2014_21_2_a4/}
}
TY - JOUR AU - Yu. V. Merekin TI - The Shannon function for calculating the Arnold complexity of length $2^n$ binary words for arbitrary $n$ JO - Diskretnyj analiz i issledovanie operacij PY - 2014 SP - 59 EP - 75 VL - 21 IS - 2 UR - http://geodesic.mathdoc.fr/item/DA_2014_21_2_a4/ LA - ru ID - DA_2014_21_2_a4 ER -
Yu. V. Merekin. The Shannon function for calculating the Arnold complexity of length $2^n$ binary words for arbitrary $n$. Diskretnyj analiz i issledovanie operacij, Tome 21 (2014) no. 2, pp. 59-75. http://geodesic.mathdoc.fr/item/DA_2014_21_2_a4/
[1] Arnold V. I., “Topologiya i statistika formul arifmetiki”, Uspekhi mat. nauk, 58:4 (2003), 3–28 | DOI | MR | Zbl
[2] Evdokimov A. A. Perezhogin A. L., “Discrete dynamical systems of a circulant type with linear functions at the vertices of a network”, J. Appl. Industr. Math., 6:2 (2012), 160–166 | DOI | MR | Zbl
[3] Merekin Yu. V., “The Shannon function for calculating the Arnold complexity of length $2^n$ binary words”, J. Appl. Industr. Math., 7:2 (2013), 229–233 | DOI | MR
[4] Merekin Yu. V., “On the computational complexity of the Arnold complexity of binary words”, Asian-Eur. J. Math., 2:4 (2009), 641–648 | DOI | MR
[5] Merekin Yu. V., “On the computation of Arnold complexity of length $2^n$ binary words”, Asian-Eur. J. Math., 4:2 (2011), 295–300 | DOI | MR | Zbl
[6] Merekin Yu. V., “Fast computation of the Arnold complexity of length $2^n$ binary words”, Southeast Asian Bull. Math., 36:6 (2012), 855–862 | MR | Zbl